Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 71, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 30, 2025, 4:35 PM EDT for Brevard County, Orange County, Florida. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2025, 4:35 PM EDT (20:35 UTC)
- Expired
- May 30, 2025, 5:03 PM EDT
- In force
- 28 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Orange County, FL
The radar
The Melbourne radar (KMLB), 47 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:00 PM EDT | TSTM WND GST 45 | 5 Ssw Kennedy Space Cen, FL | USSF wind sensor on tower 805 measured a peak wind gust of 45MPH/39KT from the west at 5:00 PM. Sensor elevation is 54 feet. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
283
WUUS52 KMLB 302035
SVRMLB
FLC009-095-302115-
/O.NEW.KMLB.SV.W.0071.250530T2035Z-250530T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
435 PM EDT Fri May 30 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northern Brevard County in east central Florida...
Southeastern Orange County in east central Florida...
* Until 515 PM EDT.
* At 435 PM EDT, a severe thunderstorm was located over Christmas,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Titusville, Cocoa, Cape Canaveral, Wedgefield, and Port Saint John.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2839 8056 2838 8056 2840 8109 2859 8111
2861 8099 2861 8097 2862 8096 2869 8061
2860 8054 2846 8049
TIME...MOT...LOC 2035Z 269DEG 32KT 2850 8097
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Weitlich3 follow-up statements
452
WWUS52 KMLB 302049
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
449 PM EDT Fri May 30 2025
FLC009-095-302115-
/O.CON.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Brevard FL-Orange FL-
449 PM EDT Fri May 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN BREVARD AND SOUTHEASTERN ORANGE COUNTIES...
At 449 PM EDT, a severe thunderstorm was located near Titusville
Airport, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Titusville, Cocoa, Cape Canaveral, Port Saint John, and Christmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2839 8056 2838 8056 2840 8099 2860 8101
2861 8097 2862 8096 2869 8061 2860 8054
2846 8049
TIME...MOT...LOC 2049Z 268DEG 31KT 2850 8085
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Weitlich025
WWUS52 KMLB 302056
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
456 PM EDT Fri May 30 2025
FLC095-302105-
/O.CAN.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Orange FL-
456 PM EDT Fri May 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2839 8056 2838 8056 2840 8088 2846 8090
2847 8089 2847 8087 2849 8088 2850 8088
2853 8094 2856 8093 2860 8095 2861 8094
2869 8061 2860 8054 2846 8049
TIME...MOT...LOC 2055Z 269DEG 32KT 2850 8078
$$
FLC009-302115-
/O.CON.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Brevard FL-
456 PM EDT Fri May 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN BREVARD COUNTY...
At 455 PM EDT, a severe thunderstorm was located over Titusville
Airport, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Titusville, Cocoa, Cape Canaveral, Port Saint John, and Titusville
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2839 8056 2838 8056 2840 8088 2846 8090
2847 8089 2847 8087 2849 8088 2850 8088
2853 8094 2856 8093 2860 8095 2861 8094
2869 8061 2860 8054 2846 8049
TIME...MOT...LOC 2055Z 269DEG 32KT 2850 8078
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Weitlich789
WWUS52 KMLB 302103
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
503 PM EDT Fri May 30 2025
FLC009-302113-
/O.CAN.KMLB.SV.W.0071.000000T0000Z-250530T2115Z/
Brevard FL-
503 PM EDT Fri May 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREVARD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 2839 8056 2838 8056 2840 8088 2846 8090
2847 8089 2847 8087 2849 8088 2850 8088
2853 8094 2856 8093 2860 8095 2861 8094
2869 8061 2860 8054 2846 8049
TIME...MOT...LOC 2101Z 269DEG 32KT 2850 8069
$$
WeitlichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:03 PM EDT, 32 minutes earlier. Its key messages:
- Issued at 358 PM EDT Fri May 30 2025
- Periodic showers and lightning storms (60-70% coverage) continue through Saturday as a late-season cold front advances into Florida. Today carries a Marginal Risk of severe gusts (60+ mph), small hail, and brief urban flooding from stronger storms.
- The front stalls over South Florida by Sunday, limiting rain and storm chances mainly to the Treasure Coast and southern Space Coast to close out the weekend.
- Seasonably warm to hot conditions persist into next week, with a brief drop in humidity across the I-4 corridor late this weekend as drier air filters in behind the front.
Area forecast discussion, May 30, 4:03 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 403 PM EDT Fri May 30 2025 ...New KEY MESSAGES, DISCUSSION, MARINE... .KEY MESSAGES... Issued at 358 PM EDT Fri May 30 2025 - Periodic showers and lightning storms (60-70% coverage) continue through Saturday as a late-season cold front advances into Florida. Today carries a Marginal Risk of severe gusts (60+ mph), small hail, and brief urban flooding from stronger storms. - The front stalls over South Florida by Sunday, limiting rain and storm chances mainly to the Treasure Coast and southern Space Coast to close out the weekend. - Seasonably warm to hot conditions persist into next week, with a brief drop in humidity across the I-4 corridor late this weekend as drier air filters in behind the front. && .DISCUSSION... Issued at 358 PM EDT Fri May 30 2025 Today-Tonight... Upper level ridging over the Florida peninsula will continue to weaken and break down as a trough across the Ohio Valley and the Great Lakes deepens. A weak disturbance aloft will continue to pass to our north through the day, with abundant moisture across east central Florida. Forecast soundings shows plenty of instability (MUCAPE 1300-2000 J/kg), adequate shear (20-60 KT of sfc-1km shear), decent DCAPE of 800-900 J/kg) and fairly cool temperatures aloft (-7 to -8C at 500 mb) this afternoon. This will support a medium to high (50-70 percent) chance of rain and storms through this evening. Storm motion will be to the east-southeast at 15-25 mph. The Storm Prediction Center (SPC) has outlined most of east central Florida in a Marginal Risk (threat level 1 of 5) for severe weather today, mainly for wind gusts. The main storm threats for today will be gusty winds of 40-55mph, with a less than 15 percent chance of 60 mph wind gusts, frequent lightning strikes, coin sized hail, and locally heavy rainfall of 1-3". Rain and storm activity will decrease into late evening, with a lull in convection for much of tonight. However, another round of showers and storms are expected late tonight into early Saturday morning across our northern portions as the cold front approaches the local area. Outside of convection, hot temperatures are forecast to continue today, with afternoon highs in the upper 80s to low 90s and peak heat indices of 97-102F. Overnight lows will be in the low to mid 70s. Saturday-Sunday... The upper level trough will continue to dig into the Northeast US. At the surface, the aforementioned cold front will shift southward across east central Florida through the day on Saturday, starting across the north and moving southward, before stalling across central/south Florida on Sunday. Locally, the moisture gradient looks to tighten along the boundary with moist tropical (mT) air persisting along and south of the front, and much drier continental (cP) air filters across its north into late weekend. Ensemble suites differ in how far south the tropical moisture will be pushed by late Sunday and into early next week. West to southwest winds will prevail, with winds backing south to south-southeast along the coast on Sunday afternoon as east coast sea breeze forms and pushes onshore. Wind speeds will be around 10 mph on Saturday before decreasing slightly to 5-10 mph on Sunday. Afternoon highs will be in the mid to upper 80s on Saturday, and upper 80s to low 90s on Sunday. Coverage of showers and storms look to increase on Saturday as moisture out ahead of the cold front increases. Scattered to numerous showers and lightning storms will continue through the day with a medium to high (30-70 percent) chance of rain and lightning storms, starting across the north in the morning and progressing southward through the day. Hi-res guidance shows a broken band of showers and lightning storms storms arriving over the I-4 corridor early Saturday morning, which will continue to push southward through the day. Coverage of convection will decrease slightly on Sunday, with a low to medium (20-60 percent) chance of rain and storms Sunday afternoon, mainly from northern Brevard to southern Lake counties southward. Some storms may be strong to marginally severe on Saturday, with the Storm Prediction Center (SPC) outlining portions of east central Florida in a Marginal risk (threat level 1 of 5) for severe weather, mainly from Brevard to southern Lake county southward. Forecast soundings supports this with sufficient instability (MUCAPE ranging from 1100-1500 J/kg), decent shear (30- 70 KT on SFC-1km Shear), cooler temperatures aloft (-8 to -9 C at 500mb), and adequate low level moisture (PW values 1.5-1.9"). Main storm threats on Saturday will be wind gusts of 40-55 mph, with less than 15 percent chance of wind gusts of 60+ mph, coin-sized hail, frequent lightning and locally heavy rainfall of 1-3". Monday-Thursday... Mid to upper level trough will lift northeast off the New England coast into early next week. Upper level ridge builds across the Florida peninsula from the south late next week. At the surface, high pressure centered over the Atlantic will build across the Florida peninsula behind the front into mid week. The cold front that was stalled over central Florida late weekend, looks to lift northward into early next week before washing out over North Florida. Locally, east to southeast winds will dominate through mid week with speeds 5-10 mph. The east coast sea breeze is forecast to form each day and push inland. Moisture will increase across the local area through the week. While there is some uncertainty in the models with rain chances, have maintained a low to medium (20-50 percent) chance of rain and storms each afternoon. Seasonably warm to hot temperatures prevail through mid week, with afternoon highs in the upper 80s to low 90s. && .MARINE... Issued at 358 PM EDT Fri May 30 2025 Today-Tuesday...(Modified Previous Discussion) Surface high pressure slowly settles south of the local waters as a cold front approaches from the north over the next 24 hours. Late tonight and early Saturday, south to southwest winds freshen ahead of the cold front. Scattered to numerous showers and lightning storms moving from west to east persist in the forecast through Saturday. The front is forecast to stall near the Treasure Coast early Sunday before dissipating early next week as high pressure builds over the Southeast U.S. S to SW winds 10-15 KT today, increasing to 15-20 KT in the offshore waters overnight with cautionary headlines required. Winds slacken quickly on Saturday and Sunday, slowly turning from W to S around 10 KT. Seas 2-4 FT through Saturday (up to 5 FT well offshore north of Cape Canaveral tonight). By Sunday, seas subside to 1-2 FT. && .AVIATION... (18Z TAFs) Issued at 146 PM EDT Fri May 30 2025 Messy flying conditions from the TAF period. A disturbance aloft has been kicking up ISO-SCT SHRA/TSRA across Central Florida this afternoon, which is expected to continue into the evening. Hi- res guidance not much help with timing, location, or coverage of convection today, so TAFs have generous use of VCTS and TEMPOs have been added/removed based on short-term trends. Expect a lull tonight between daytime convection and a front early Saturday morning. A little higher confidence in timing of the front, impacting ECFL terminals progressively southward with a line of SHRA/TSRA between 09Z-16Z. Chances for SHRA/TSRA then continue into the afternoon with the usual daytime convection. && .FIRE WEATHER... Issued at 220 AM EDT Fri May 30 2025 Scattered lightning storms persist through Saturday, with lower coverage limited to the Treasure Coast and Lake Okeechobee regions on Sunday. However, drier air surges into the northern part of East Central Florida by Sunday, with min RH readings from 35-40% behind a late-season cold front generally northwest of I-4. Moisture values will slowly increase over the northern portions of the district, above any thresholds, next week. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 87 67 89 / 50 40 0 10 MCO 74 87 69 90 / 40 60 10 20 MLB 73 87 70 88 / 40 70 20 30 VRB 73 87 69 88 / 40 70 30 40 LEE 73 87 69 90 / 50 40 0 10 SFB 74 88 69 91 / 50 50 0 10 ORL 74 87 71 90 / 40 50 10 20 FPR 72 87 69 88 / 40 70 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Watson AVIATION...Haley
In the hours before
Local storm report, May 30, 12:44 PM EDT, 3 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1244 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM Tstm Wnd Gst 1 NNE Kennedy Space Cen 28.60N 80.64W
05/30/2025 M40 MPH Brevard FL Other Federal
USSF wind sensor on tower 311 measured a
peak wind gust of 40MPH/35KT from the
southwest at 11:55 AM. Sensor elevation is
54 feet.
&&
REHSpecial weather statement, May 30, 3:01 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
301 PM EDT Fri May 30 2025
FLZ041-044>046-301930-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
301 PM EDT Fri May 30 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SEMINOLE...EAST CENTRAL
LAKE...NORTHWESTERN ORANGE AND SOUTHWESTERN VOLUSIA COUNTIES THROUGH
330 PM EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wekiwa Springs State Park, or near Apopka, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Deltona, Sanford, Apopka, Altamonte Springs, and Oviedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2866 8159 2881 8157 2892 8121 2857 8123
TIME...MOT...LOC 1901Z 268DEG 21KT 2873 8145
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, May 30, 3:40 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Melbourne FL
340 PM EDT Fri May 30 2025
FLZ045-053-302015-
Osceola FL-Orange FL-
340 PM EDT Fri May 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES THROUGH 415 PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kissimmee, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Wedgefield, and West Lake Toho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2819 8145 2837 8150 2848 8108 2820 8106
TIME...MOT...LOC 1939Z 258DEG 32KT 2830 8140
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WeitlichLocal storm report, May 30, 3:45 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
345 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Gst 4 ESE Kennedy Space Cen 28.57N 80.59W
05/30/2025 M41 MPH Brevard FL Other Federal
USSF wind sensor on tower 110 measured a
peak wind gust of 41MPH/36KT from the
southwest at 3:00 PM. Sensor elevation is 54
feet.
&&
DKWLocal storm report, May 30, 4:07 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
407 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Gst 1 ENE Orlando Internati 28.43N 81.31W
05/30/2025 M63 MPH Orange FL ASOS
The ASOS at the Orlando International
Airport measured a wind gust of 63MPH/55KTS
from the south-southwest.
&&
REHSpecial weather statement, May 30, 4:26 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
426 PM EDT Fri May 30 2025
FLZ045-053-247-347-447-547-647-302100-
Osceola FL-Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-Inland Northern Brevard FL-
426 PM EDT Fri May 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BREVARD...
SOUTHEASTERN ORANGE AND NORTHEASTERN OSCEOLA COUNTIES THROUGH 500 PM
EDT...
At 426 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wedgefield to near Narcoossee to 8 miles
southeast of West Lake Toho. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Titusville, Rockledge, Cocoa, Wedgefield, and Avalon Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2825 8126 2858 8119 2861 8071 2826 8072
2800 8096 2803 8137 2804 8136 2807 8137
2807 8135 2808 8135 2807 8142 2805 8143
2804 8143 2804 8145
TIME...MOT...LOC 2026Z 268DEG 33KT 2851 8106 2825 8120 2810 8134
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WeitlichThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:02 PM EDT | Special Weather Statement | MLB | Brevard | 28 min |
| May 29, 8:15 PM EDT | Special Marine Warning | MLB | 60 min | |
| May 30, 11:44 AM EDT | Special Marine Warning | MLB | 61 min | |
| May 30, 12:11 PM EDT | Special Marine Warning | MLB | 64 min | |
| May 30, 3:01 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| May 30, 3:40 PM EDT | Special Weather Statement | MLB | Orange | 35 min |
| May 30, 3:52 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 38 min |
| May 30, 4:02 PM EDT | Special Marine Warning | MLB | 118 min | |
| May 30, 4:26 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| May 30, 5:04 PM EDT | Special Weather Statement | MLB | Brevard | 26 min |
| May 30, 5:46 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| May 30, 5:54 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 22 min |
| May 30, 6:16 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.